James L Powell
James L Powell
Professor of Economics, UC Berkeley
Verifierad e-postadress på econ.berkeley.edu
Titel
Citeras av
Citeras av
År
Least absolute deviations estimation for the censored regression model
JL Powell
Journal of Econometrics 25 (3), 303-325, 1984
14291984
Semiparametric estimation of index coefficients
JL Powell, JH Stock, TM Stoker
Econometrica: Journal of the Econometric Society, 1403-1430, 1989
10461989
Censored regression quantiles
JL Powell
Journal of econometrics 32 (1), 143-155, 1986
9881986
Instrumental variable estimation of nonparametric models
WK Newey, JL Powell
Econometrica 71 (5), 1565-1578, 2003
8052003
Asymmetric least squares estimation and testing
WK Newey, JL Powell
Econometrica: Journal of the Econometric Society, 819-847, 1987
7111987
Endogeneity in nonparametric and semiparametric regression models
R Blundell, JL Powell
Econometric society monographs 36, 312-357, 2003
6532003
Semiparametric estimation of censored selection models with a nonparametric selection mechanism
H Ahn, JL Powell
Journal of Econometrics 58 (1-2), 3-29, 1993
5791993
Nonparametric estimation of triangular simultaneous equations models
WK Newey, JL Powell, F Vella
Econometrica 67 (3), 565-603, 1999
5441999
Symmetrically trimmed least squares estimation for Tobit models
JL Powell
Econometrica: journal of the Econometric Society, 1435-1460, 1986
5111986
Endogeneity in semiparametric binary response models
RW Blundell, JL Powell
The Review of Economic Studies 71 (3), 655-679, 2004
5002004
Estimation of semiparametric models
JL Powell
Handbook of econometrics 4, 2443-2521, 1994
4871994
Semiparametric estimation of selection models: some empirical results
WK Newey, JL Powell, JR Walker
The american economic review 80 (2), 324-328, 1990
3251990
Nonlinear errors in variables estimation of some Engel curves
JA Hausman, WK Newey, JL Powell
Journal of Econometrics 65 (1), 205-233, 1995
2921995
Semiparametric censored regression models
KY Chay, JL Powell
Journal of Economic Perspectives 15 (4), 29-42, 2001
2422001
Identification and inference for econometric models: Essays in honor of Thomas Rothenberg
DWK Andrews, JH Stock
Cambridge University Press, 2005
2242005
Estimation of monotonic regression models under quantile restrictions
JL Powell
Nonparametric and semiparametric methods in Econometrics, 357-384, 1991
1991991
Identification and estimation of polynomial errors-in-variables models
JA Hausman, WK Newey, H Ichimura, JL Powell
Journal of Econometrics 50 (3), 273-295, 1991
1931991
Pairwise difference estimators of censored and truncated regression models
BE Honoré, JL Powell
Journal of Econometrics 64 (1-2), 241-278, 1994
1891994
The asymptotic normality of two-stage least absolute deviations estimators
JL Powell
Econometrica: Journal of the Econometric Society, 1569-1575, 1983
1701983
Semiparametric estimation of bivariate latent variable models
JL Powell
1581987
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20